# SDR SWAA2022031528142

- Difficulty date: August 15, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD WET AREA FLOOR INTERCOSTAL STA 277-294 BL 0 UPPER FLANGE IS CRACKED AT BOTH FLOOR BOARD HOLES / REMOVED AND REPLACED WET AREA FLOOR INTERCOSTAL AT STA 277 TO STA 294 BLO IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG 141A5400 IDI0020; REV I-
